# SDR SWIA2025081800605

- Difficulty date: June 5, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL ON FRAME FS 605.00, FOUND A .200Â€? CRACK ON THE FWD ANGLE ON STR 19R EMANATING FROM A RIVET HOLE TO THE END OF THE ANGLE. (C-CHECK RO 08/16/2025)COMPLIED WITH REO 601R-53-61-8339 DATED: 2025-06-12 REV -- REPAIR FOR CRACK DAMAGE TO FRAME SECTOR FS605.00 BETWEEN STR18RSTR19R. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED. REF CHILD 30060789 FOR PRESSURIZATION LEAK CHECK.
